JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Zhen-Gang Xiao    
    Email: xzgzzh@163.com  

Department of Mathematics,
Hunan Institute of Science and Technology,
Yueyang City,
Hunan 414006

    Research Areas :  
Other :  
    Articles: The Inequalities $G \leq L \leq I \leq A$ in $n$ Variables   Volume 4, Issue 2
    A Generalization of an Inequality Involving the Generalized Elementary Symmetric Mean   Volume 5, Issue 4

      search [advanced search] copyright 2003 terms and conditions login